# SDR FDEA201006302272

- Difficulty date: June 30, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,991 hours, 30,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545833
- Condition: Dented
- Location: Bs 1060 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERIOR FUSELAGE BS 1060 STR 20L. CUT OUT DAMAGED AREA DIM. 3.375" X 2.625" IAW SRM 53-30-3. FABRICATED DOUBLER FROM 2024T3 .071" DIM. 13.25" X 9.25" AND FILLER FROM 2024T3 .063" DIM. 14.75" X 6.5" IAW SRM 53-30-3. INSTALLED REPAIR PARTS IAW SRM 53-30-3.
